# SDR AALA202108259657

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 59,579 hours, 34,475 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Left Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND CAPTAINS WINDSHIELD DELAMINATED / BUBBLED ON TOP SIDE OF WINDSHIELD. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
